# SDR UPS97222142

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65C33556
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, POSSIBLE CRACK ON BEAM AT LIGHTENING HOLE BS 1183 LBL 26.83 WL 259.5.  STOP DRILLED CRACK, HFEC CONFIRMED CONTAINMENT, REPAIRED IAW B727-5310-1116-D.
